# SDR ABXA000146

- Difficulty date: March 13, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- Aircraft time: 68,241 hours, 80,203 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 5910413504
- Part serial: ABX8825
- Condition: Cracked
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT ELEVATOR CONTROL TAB SKIN CRACKED AT NR 4 BEARING ASSY BRACKET.  REPLACED CONTROL TAB IAW DC9 MM 27-30-03.
